Forum

Rebif weight gain?

Hi all hope you are well, just wondering if anyone has had weight gain On Rebif, I’m about 5 months in and almost a stone on even doing weight watchers. Sonia x

Ditto, Sonia !! I don’t think having IV steroids helped me either !!

Hi Sonia. I have been on Rebif nearly 3 years and have put on at least 3 stone. Im sure it has something to do with the weight gain as I’m not eating more than I usually do. I need to exercise more but with limited mobility I dont know what I can do. We’ll just have to put up with it, I think. Lyn xx

oh no! I’m only a month on Rebif and struggling with my weight anyway :o(

Hopefully someone with experience will input soon, I’ve not had steroids so I can only point to Rebif : (

I started Rebif in November and have put on nearly a stone too! Was blaming gabapentin but now I’m not so sure?! Hate not being able to wear my clothes and can’t exercise like I did as makes my leg go funny! May have to come off rebif as my doctor just told me I have neutropenia and immune system gone down to 0.8 which apparently is not good. Ah well sun is due back out tomorrow so can top up vit D. Xx

Hi, when I was on Rebif (amongst other drugs) I also put lots of weight on. I blamed the Amitriptylene and Gabapentin - are you on other medications as well? I’ve recently started using a web site called nutracheck which is basically a online food diary which has a huge database of food products to search through. It is really helping me as I can see what I have eaten through the day and what meagre amount I have left! I can’t do much exercise (a few minutes on the wii on a good day!) and I have lost about five pounds in three weeks. Not quick but at least going in the right direction for once! Good luck x

Hi Ive been on Rebif for nearly 3 years and put on at least 3 stone! Im trying to exercise more but its hard with limited mobility, I’m going to try and lose the weight but being 52 the menopause is too blame as well!. I cant win! lol Lyn x

I rarely take my amitripylene or Gabapentin, probably take these for 3 to 4 days every other month if i get the

shooting pains in my head so i can only say i think it’s the Rebif. Guess we will have to accept it as one of

those things. Will be interesting to see what my next bloods are as iv’e felt awful for about 3 weeks now

but nothing to really point at just feel ill.

Sonia x

Hi I’ve been on Rebif for all most a year now.Ive gained over two half stone it realy gets me down as I’m in leggings and baggy tops now.Today I started I’ve steroids for another relapse so I know I will feel even more blown up with this again.I stopped pre-gabbling as I thought that was what was causing my weight gain but no it wasn’t .I take Amitriptyline as well and another tablet but weight gets me down very much like uses as well? Liz x